MathSciNet Relay Station
MathSciNet bibliographic data
MR761663 (85h:76016) 76B25 (76W05)
Morrison, P. J.; Meiss, J. D.; Cary, J. R. Scattering of regularized-long-wave solitary waves. Phys. D 11 (1984), no. 3, 324–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement